Stochastic two-scale convergence in the mean and applications.
Journal für die reine und angewandte Mathematik, Tome 456 (1994), pp. 19-52
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
stochastic homogenization, method of two-scale convergence, compactness and convergence results, monotone operators, nonlocal limits
@article{JRAM_1994__456_153660,
author = {Alain Bourgeat and A. Mikelic and S. Wright},
title = {Stochastic two-scale convergence in the mean and applications.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {19--52},
year = {1994},
volume = {456},
zbl = {0808.60056},
url = {http://geodesic.mathdoc.fr/item/JRAM_1994__456_153660/}
}
TY - JOUR AU - Alain Bourgeat AU - A. Mikelic AU - S. Wright TI - Stochastic two-scale convergence in the mean and applications. JO - Journal für die reine und angewandte Mathematik PY - 1994 SP - 19 EP - 52 VL - 456 UR - http://geodesic.mathdoc.fr/item/JRAM_1994__456_153660/ ID - JRAM_1994__456_153660 ER -
Alain Bourgeat; A. Mikelic; S. Wright. Stochastic two-scale convergence in the mean and applications.. Journal für die reine und angewandte Mathematik, Tome 456 (1994), pp. 19-52. http://geodesic.mathdoc.fr/item/JRAM_1994__456_153660/